# SDR AALA202410237555

- Difficulty date: October 17, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 65,799 hours, 39,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT INOP AT SEAT 2C. **SUPPLEMENTAL SDR FOR AALA202410217555** (CLOSED) MAINTENANCEREPAIRED P1 CONNECTOR ON SEAT 2C IAW CMM 25-20-85.
